# SDR SWIA202266527

- Difficulty date: August 10, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL PLATE IS CORRDED BETWEEN FS529 AND FS544     (C-CHECK RO 9/28/2022)    REPAIRED RH FLOOR SILL IAW REO 601R-53-41-0666 REV. C, DATED 2012-11-06. MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED SEE CONTINUE CARD FOR DETAILS.
